# SDR DHL2004806545

- Difficulty date: January 10, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 84,257 hours, 26,080 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fusleage
- Part time: 84,257 hours, 26,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR JAMB WITH 1.000 INCH CRACK IN UPPER FWD CORNER, STA 1620.000 L-11R TO L-12R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-2-0 FIG 17 SHEET 3, DWG SRO8530021, DWG 5750776, TR 53-184.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  CUT OUT DAMAGED SKIN AREA IAW SRM 53-2-0 FIG 17 SHEET 3, TR 53-184.  FABRICATED FILLER (7075-T6AL 0.080) AND 2 EA DOUBLERS (7075-T6AL 0.090) (7075-T6AL 0.125) IAW SRM 53-2-0 FIG 17 SHEET 3, TR 53-184.  CLEANED, TREATED AND PRIMED AREA, FILLER AND DOUBLERS IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED FILLER AND DOUBLERS IAW SRM 53-2-0 FIG 17 SHEET3, TR 53-184, SRM 51-1-20D PG 9, SRM 51-1-21 PG 1.
